# SDR DL757951969

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LT WING AILERON HAS 10 HOLES ON UPPER SURFACE OF T/E WEDGE DUE TO HAIL DAMAGE.  REPAIRED PER SRM 57-60-02 PG 202 TABLE 1.
